# SDR SWAA2021122246824

- Difficulty date: November 23, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS ON AFT CARGO AFT LKHEAD LOWER ANGLE PNL SPPORT.   CORROSION IS OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AFT CARGO AFT BULK HEAD SUPPORT ANGLE IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW AFT CARGO AFT BULKHEAD LOWER ANGLE IAW SRM 51-40-05-0G-0.   INSTALLED NEW AFT CARGO AFT BULKHEAD LOWER ANGLE IAW SRM 51-40-02-0G-0.
